# SDR QXEA2021030900105

- Difficulty date: March 9, 2021
- Submitted: March 13, 2021
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 21,563 hours, 23,179 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Power Lever
- Part number: FE280004
- Part serial: FR047
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 PEC CAUTION AFTER TOUCHDOWN WHILE DECELERATING THROUGH 60KTS WITH POWERPLANT MESSAGE DISPLAYED ON ED WHILE PULLING INTO THE GATE. REMOVED FROM SERVICE. INTERROGATED CDS FOUND FAULT CODE "200" IN BOTH CHANNELS. C/W Q400 FIM TASK 61-20-05-810-817 STEP 4(E). FAULT CODE DID NOT RETURN. #2 PEC CAUTION LIGHT REMAINS EXTINGUISHED. REF LP 937216 FOR 50 FH DMI TO REPLACE PLA QUADRANT AND K-3 RELAY OR K-2 RELAY. RETURNED TO SERVICE. RETRIEVED FAULT CODES IAW Q400 AMM 77-31-00-710-803. HAD FAULT CODE 200 AB, 126A, AND 134 (ON #2 SIDE).REPLACED RELAY 6100-3-K2 RJB1 IAW AMM TASK 24-30-16-960-801. OPS TEST GOOD IAW AMM TASK 24-60-710-801. REPLACED PLA IAW AMM 76-10-01-000-801 + 76-10-01-400-801. ALL OPS TEST GOOD. ALL FAU
